EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by legal brief, in 2017, patient had his knee replaced using a knee device from exactech.Patient needed to replace his knee device in 2020, incurring costs at personal expense.In march 2022, patient received a notice from exactech, indicating a recall on the original knee device made by exactech.No additional information.
Additional Manufacturer Narrative
Concomitants products: truliant tib fit tray cem sz 4.5f/3.5t (cat# 02-022-45-4535 / serial# (b)(4)).Three peg patella 38 mm (cat# 200-02-38 / serial# (b)(4)).Truliant ps cem fem ps cem left sz 4.5 (cat# 02-020-11-0245 / serial# (b)(4)).As reported by legal brief, in 2017, patient had his knee replaced using a knee device from exactech.Patient needed to replace his knee device in 2020, incurring costs at personal expense.In march 2022, patient received a notice from exactech, indicating a recall on the original knee device made by exactech.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; insufficient information.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.